# SDR DHL99709002

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- Engine: Pwa JT8D7
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF AT 100 AGL, HAD MULTIPLE BIRD STRIKES.  COMPLIED WITH BIRD STRIKE INSPECT, NO DEFECT NOTED.
